A woman with an unusual case of hemoptysis
- Soft-tissue infection and underlying calcinosis of CREST syndrome. Tangri, Navdeep; Young, Barbara M. // CMAJ: Canadian Medical Association Journal;10/24/2006, Vol. 175 Issue 9, p1059
The article presents a case report regarding soft-tissue infection and underlying calcinosis of CREST syndrome in a 55-year old woman with a history of scleroderma. The clinical condition of the patient was described. It mentions several typical manifestation of CREST syndrome such as esophageal...
- Estrogen improves quality of life. // Aging;1993, Issue 365, p4
Describes a study which suggests that estrogen replacement therapy (ERT) improves the mood and psychological functioning of women after menopause. Results of the study which was published in `Obstetrics and Gynecology'; Prevention of osteoporosis; Disagreement about the long-term risks of...
- Older women need vitamin D supps to reduce bone loss in the femoral neck. // Modern Medicine;Oct95, Vol. 63 Issue 10, p56
Presents an abstract of the article `Rates of Bone Loss in Postmenopausal Women Randomly Assigned to One of Two Dosages of Vitamin D,' by B. Dawson-Hughes, S.S. Harris, E.A. Krall, et al from the `American Journal of Clinical Nutrition' dated May 1995. Vitamin D's reduction of bone loss.
- Prevalence of Sarcopenia and Predictors of Skeletal Muscle Mass in Nonobese Women Who Are Long-Term Users of Estrogen-Replacement Therapy. Kenny, Anne M.; Dawson, Latesha; Kleppinger, Alison; Iannuzzi-Suicich, Michele; Judge, James O. // Journals of Gerontology Series A: Biological Sciences & Medical ;May2003, Vol. 58A Issue 5, p436
Examines the prevalence of sarcopenia among older, nonobese women who had been users of estrogen replacement therapy. Definition of sarcopenia; Role of estrogen in the menopausal stage; Characteristics of healthy postmenopausal women.
- Metronidazole. // Reactions Weekly;5/1/2010, Issue 1299, p23
The article describes the case of a 43-year-old woman, who received metronidazole for periodontal pocket inflammation but developed a drug hypersensitivity reaction.
- Diphenhydramine. // Reactions Weekly;12/10/2011, Issue 1381, p12
The article describes the case of a 68-year-old diabetic woman who experienced urinary retention after receiving diphenhydramine for an allergy.
- Gentamicin. // Reactions Weekly;12/10/2011, Issue 1381, p14
The article describes the case of a75-year-old woman who developed macular infarction after receiving intravitreal gentamicin for endophthalmitis of the left eye.
- CLINICAL CASEBOOK HYPERTENSIVE DRIVEN MAD BY ITCHING. Jamil, Tanvir // Pulse;6/15/2006, Vol. 66 Issue 24, p40
The article presents a case of a hypertensive 65-year-old woman with itching problems. Investigation of the case suggest the need to treat the itching problem symptomatically if clinical diagnosis is not available. In case where the itching does not stop within two weeks, investigation is...
- Darbepoetin-Î±/epoetin-Î±. // Reactions Weekly;12/18/2010, Issue 1332, p17
The article describes the case of a 47-year-old woman with a history of chronic kidney disease who experienced facial swelling and pruritus during treatment with darbepoetin-&alpha and epoetin-Î±.